Jack Straw from Wichita (joyeuses) wrote in vaginapagina,
Jack Straw from Wichita
joyeuses
vaginapagina

Staving off Pill-caused depression & weight gain

So! I'm one of the lucky people who has PCOS. I'm on several different medications for it, but I'm still not getting my period. (I haven't had it in two years or so; before then I had it about half ayear due to birth control, then a dry spell for three years, and the first time ever was few months when I was eleven.) I've tried losing weight, acupuncture, different forms of hormonal birth control (which was effective, but had other issues), progresterone challenges, all to no avail. After a vaginal ultrasound came back normal, my doctor suggested birth control again. I have tried Yaz and Ortho Tri-cylcen, but while I did have a period on these, it also came with extreme depression and anxiety that eventually led to suicidal thoughts (both times), so I stopped each of those after two months. I also gained about 25-30 pounds during those four months. Now I'm supposed to start with Junel 1/20 in June, which I am not looking forward to.

Basically, I'm wondering how to handle the depression and weight gain if/when the symptoms crop up again while on Junel. Would anti-depressants help? A previous doctor suggested it, but I would be worried about introducing even more medications into my system. And is there anything I can do about the weight loss except maintaining a healthy diet and exercise regimen?

Thank you in advance!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments